Bivariate function algebras on Posets.
Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 100-109
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1971__251_151160,
author = {David A. Smith},
title = {Bivariate function algebras on {Posets.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {100--109},
year = {1971},
volume = {251},
zbl = {0224.06002},
url = {http://geodesic.mathdoc.fr/item/JRAM_1971__251_151160/}
}
David A. Smith. Bivariate function algebras on Posets.. Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 100-109. http://geodesic.mathdoc.fr/item/JRAM_1971__251_151160/